# SDR SIMA20190520002

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 35,976 hours, 33,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS MAIN CABIN DOOR IS STICKY TO OPEN AND CLOSE. C/A-LUBED AND PERFORMED OPCK OF PAX DOOR IAW AMM 53-21-02 AND 52-00-00. OPCK GOOD.
